# SDR 20000504SH017

- Difficulty date: April 5, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N553R
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Part serial: 973123
- Condition: Failed
- Location: Rt Mlg
- Part time: 339 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR ACTUATOR FAILED.  (X)
